# SDR MALA000173

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 522794
- Condition: Reads High
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L OIL TEMP READ HIGH.  AIR TURNBACK.  MX REMOVED AND REPLACE LT ENG OIL TEMP GAUGE.  OPS CHECK GOOD.
